Professor Dong Ye(叶东)

 

Professor Dong Ye


eMail:  dye1967@yahoo.fr

Phone Number(s):

Direct: +86-21-54343069

Office:

Room 1213, Administrative Building

Departmental Address:


 
Recent Publications (from MathSciNet):
 
 
MR3572770 Reviewed Lai, Baishun; Ye, Dong Remarks on entire solutions for two fourth-order elliptic problems. Proc. Edinb. Math. Soc. (2) 59 (2016), no. 3, 777–786. 35J30 (35B08 35B40 35B53 35J75 35J91)
Publication Year 2016 Indexed 2017-01-31 Review Published2017-02-07
 
MR3460221 Reviewed Huang, Xia; Ye, Dong Existence of stable solutions to   in   with   and  . J. Differential Equations 260 (2016), no. 8, 6493–6503. 35J30 (35B08 35B35 35J91)
Publication Year 2016 Indexed 2016-05-11 Review Published2017-03-16
 
MR3426080 Reviewed Huang, Xia; Ye, Dong Conformal metrics in   with constant  -curvature and arbitrary volume. Calc. Var. Partial Differential Equations 54 (2015), no. 4, 3373–3384. (Reviewer: Xingwang Xu) 53A30 (35B07 35J30 35J91)
Publication Year 2015 Indexed 2016-02-19 Review Published2016-07-21
 
MR3320145 Reviewed Wang, Liping; Ye, Dong Concentrating solutions for an anisotropic elliptic problem with large exponent. Discrete Contin. Dyn. Syst. 35 (2015), no. 8, 3771–3797. 35J61 (35B09 35B45 35J25)
Publication Year 2015 Indexed 2015-05-04 Review Published2015-05-15
 
MR3245849 Reviewed Hajlaoui, Hatem; Harrabi, Abdellaziz; Ye, Dong On stable solutions of the biharmonic problem with polynomial growth. Pacific J. Math. 270 (2014), no. 1, 79–93. 35J30 (35A01 35B65 35J91)
Publication Year 2014 Indexed 2014-09-19 Review Published2014-12-03
 
MR3182022 Reviewed Guo, Zongming; Lai, Baishun; Ye, Dong Revisiting the biharmonic equation modelling electrostatic actuation in lower dimensions. Proc. Amer. Math. Soc. 142 (2014), no. 6, 2027–2034. (Reviewer: Said El Manouni) 35J40 (35B33 35D30 35J35 35J75 35J91)
Publication Year 2014 Indexed 2014-05-28 Review Published2014-09-11
 
MR3158470 Reviewed Min, Lihua; Yang, Xiaoping; Ye, Dong Well-posedness for a fourth order nonlinear equation related to image processing. Nonlinear Anal. Real World Appl. 17 (2014), 192–202. 35K35 (35A01 35A02 35B30 35K59 94A08)
Publication Year 2014 Indexed 2014-04-01 Review Published2014-06-13
 
MR3072812 Reviewed Wei, Juncheng; Ye, Dong Liouville theorems for stable solutions of biharmonic problem. Math. Ann. 356 (2013), no. 4, 1599–1612. (Reviewer: Bernhard Ruf) 35J30 (35A01 35A09 35B53 35J91 53C21)
Publication Year 2013 Indexed 2013-10-08 Review Published2014-07-18
 
MR3023006 Reviewed Dávila, Juan; Ye, Dong On finite Morse index solutions of two equations with negative exponent. Proc. Roy. Soc. Edinburgh Sect. A 143 (2013), no. 1, 121–128. (Reviewer: Vesa Julin) 35J75 (35B09 35J91 58E05)
Publication Year 2013 Indexed 2013-05-24 Review Published2014-01-23
 
MR2969276 Reviewed Lin, Chang-Shou; Wei, Juncheng; Ye, Dong Classification and nondegeneracy of   Toda system with singular sources. Invent. Math. 190 (2012), no. 1, 169–207. 81Q05 (35J47 35J91)
Publication Year 2012 Indexed 2013-01-11 Review Published2013-08-05
 
MR2948230 Indexed Wang, Chao; Ye, Dong Corrigendum to "Some Liouville theorems for Hénon type elliptic equations'' [J. Funct. Anal. 262 (4) (2012) 1705–1727] [MR2873856]. J. Funct. Anal. 263 (2012), no. 6, 1766–1768. 35J91 (35B53 35D30)
Publication Year 2012 Indexed 2012-11-16
 
MR2900545 Reviewed Wang, Guofang; Ye, Dong A Hardy-Moser-Trudinger inequality. Adv. Math. 230 (2012), no. 1, 294–320. (Reviewer: Jean Van Schaftingen) 35A23 (35J20 46E35)
Publication Year 2012 Indexed 2012-08-09 Review Published2013-02-08
 
MR2873856 Reviewed Wang, Chao; Ye, Dong Some Liouville theorems for Hénon type elliptic equations. J. Funct. Anal. 262 (2012), no. 4, 1705–1727. (Reviewer: Lubomira G. Softova) 35J91 (35B53 35D30)
Publication Year 2012 Indexed 2012-05-18 Review Published2012-08-15
 
MR2823660 Reviewed Luo, Xue; Ye, Dong; Zhou, Feng Regularity of the extremal solution for some elliptic problems with singular nonlinearity and advection. J. Differential Equations 251 (2011), no. 8, 2082–2099. (Reviewer: Barbara Brandolini) 35J61 (35B45 35B65 35D30 35J25)
Publication Year 2011 Indexed 2011-12-14 Review Published2012-06-12
 
MR2677986 Reviewed Khenissy, Saïma; Rébaï, Yomna; Ye, Dong Expansion of the Green's function for divergence form operators. C. R. Math. Acad. Sci. Paris 348 (2010), no. 15-16, 891–896. 35J08
Publication Year 2010 Indexed 2010-12-10 Review Published2011-04-11
 
MR2587454 Reviewed Wei, Juncheng; Ye, Dong On MEMS equation with fringing field. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1693–1699. (Reviewer: Daria E. Apushkinskaya) 35B45 (35J15 74M05)
Publication Year 2010 Indexed 2010-05-05 Review Published2011-01-21
 
MR2564407 Reviewed Ye, Dong; Zhou, Feng On a general family of nonautonomous elliptic and parabolic equations. Calc. Var. Partial Differential Equations 37 (2010), no. 1-2, 259–274. (Reviewer: Varga Kalantarov) 35K58 (35B40 35J91 35K55 35K91)
Publication Year 2010 Indexed 2010-03-11 Review Published2011-02-01
 
MR2533549 Reviewed Gao, Xin; Xu, Hong; Ye, Dong Asymptotic behavior of tail density for sum of correlated lognormal variables. Int. J. Math. Math. Sci. 2009, Art. ID 630857, 28 pp. 62E20
Publication Year 2009 Indexed 2009-11-16 Review Published2010-05-18
 
MR2440603 Reviewed Ye, Dong; Zhou, Feng Existence and nonexistence of entire large solutions for some semilinear elliptic equations. J. Partial Differential Equations 21 (2008), no. 3, 253–262. 35J60
Publication Year 2008 Indexed 2008-11-05 Review Published2009-04-13
 
MR2422074 Reviewed Wei, Juncheng; Ye, Dong; Zhou, Feng Analysis of boundary bubbling solutions for an anisotropic Emden-Fowler equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008), no. 3, 425–447. (Reviewer: Andrés I. Ávila) 35J60 (35B20 35J25)
Publication Year 2008 Indexed 2008-08-27 Review Published2009-06-29

More publications